My 25 yr old daughter has been lamictal 300. Mg 3x day. While on this med she has been seizure free for 6 years. She recently went to school away from home and did not take her meds properly, resulting in her having a seizure. Her neurologist is out of town until August 11th. We started her back on regular dose but she has been throwing up and dizzy. Help, I don't know what to do or who to call. Her dr does not have anyone taking his pAtients while he is gone!!
Good morning Skibeck.I would take her to the er.have them rule out anything else.they have neurologist on call that can give you some idea . dizziness and vomiting is a side affect, but being off her schedule can cause break through seizures.Sense her reg dr not available the er the route.I hope this helps.and I wish you both peace.
The sudden stop and starting will cause the side effects, she is also lucky she hasn't had a partial seizure which can happen by just stopping. If side effects do continue, try 'valproate ' another anticonvulsant, I have epilepsy (grandmal) I admit to also taking lamictal, but I'm on 2300 of valproate a day, no side effects and works great, everyone is different though, good luck
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2012 • 1 answer
I was taking Lamictal for over 20 years. Then I was switched to generic. Now I still have seizures,?
Posted 18 Jan 2014 • 1 answer
Posted 1 Oct 2014 • 2 answers
Lamictal - wife cant take generics but has to cause they are wanting over a thousand dollars for one
Posted 20 Jan 2015 • 1 answer
My son has been using Lamictal for some years now for seizure control and has developed significant?
Posted 5 May 2016 • 2 answers